MathSciNet Relay Station
MathSciNet bibliographic data
MR2630061 35L67 (35Q05 76L05 76N10)
Chen, Gui-Qiang; Feldman, Mikhail Global solutions of shock reflection by large-angle wedges for potential flow. Ann. of Math. (2) 171 (2010), no. 2, 1067–1182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement